# SDR UIEA2019101095690

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,976 hours, 17,329 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Solenoid Valve
- Part number: 38761661
- Part serial: 3983
- Condition: Failed
- Location: Apu Deoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD SOAK -55C FL 390. 3 ATTEMPTS/UNSUCCESSFUL.  PERFORMED APU HEALTH CHECK IAW EO 6749A003, NO DEFECTS NOTED. REMOVED AND REPLACED DE-OIL SOLENOID VALVE IAW AMM 49-27-08. LEAK CHECK GOOD.  SUCCESSFUL APU COLD SOAK START C/W INTO CVG.  )
